# SDR SWIA201025007

- Difficulty date: September 27, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 34,023 hours, 49,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INTERMITTENT.  (FLT 1469)  REPLACED NR 1 AND NR 2 ELBPS.
